# SDR 97FDEA00426

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP BS 990, STRINGER 5 LT.  *S/D*  REMOVED AND REPLACED WITH NEW CLIP AT BS 990, STR 5 LT IAW FED-EX SRM 51-10-1.
